MAUDE Adverse Event Report: MONTERIS MEDICAL MINI-BOLT SYSTEM

MONTERIS MEDICAL MINI-BOLT SYSTEM
Model Number 21228
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The vue extractor tool is designed to not over-torque the vue mini-bolt to reduce the likelihood of mini-bolt damage.The vue extractor tool in this case worked as intended and stripped out before damaging the mini-bolt.The torque needed to remove the mini-bolt is assumed to be higher than expected.Each extractor tool lot is torque tested to confirm it meets specification.The vue extractor tool is a class i medical device and is exempt from 510(k) premarket notification requirements, therefore, no pma or 510(k) number exists.A letter to file documenting the rationale for not submitting a 510(k) is maintained within the manufacturer's quality management system.This mdr is being submitted to comply with medical device reporting requirements.
 
Event or Problem Description
At the end of an ablation procedure, it was reported that upon removal of the vue mini-bolt, the vue extractor tool cracked and the vue mini-bolt could not be removed.A second extractor tool was used which also resulted in a crack along the side of the tool.A blue vue adapter was used at the end of the bolt driver but could not remove the bolt and only spun without engaging the bolt.A third extractor tool was used for another attempt to remove the mini-bolt, but it just spun without budging the bolt.At this point, the surgeon had to drill out bone around the bolt in order to remove the bolt.

Brand Name
MINI-BOLT SYSTEM
Common Device Name
MINI-BOLT SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key23817146
Report Number3009970070-2025-00017
Device Sequence Number9396210
Product Code HAO
UDI-Device Identifier00816589021189
UDI-Public00816589021189
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
NONE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21228
Device Catalogue NumberCMB-VX
Device Lot NumberM0516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown